A Genuine Rank-Dependent Generalization of the Von Neumann-Morgenstern Expected Utility Theorem
Article first published online: 12 DEC 2003
The Econometric Society 2002
Volume 70, Issue 2, pages 717–736, March 2002
How to Cite
Abdellaoui, M. (2002), A Genuine Rank-Dependent Generalization of the Von Neumann-Morgenstern Expected Utility Theorem. Econometrica, 70: 717–736. doi: 10.1111/1468-0262.00301
- Issue published online: 12 DEC 2003
- Article first published online: 12 DEC 2003
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!